# SDR DALA2024022002345

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62779
- Aircraft time: 16,977 hours, 6,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 981 S27l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0206268) FUESLAGE SKIN DENT LOCATED AT STA 981 S-27L TO S-27R AT A STATIC PORT. REPAIRED PER ERA 615865-14.
